The Annals of Mathematical Statistics

Statistical Inference for Probabilistic Functions of Finite State Markov Chains

Leonard E. Baum and Ted Petrie

Full-text: Open access

Article information

Source
Ann. Math. Statist. Volume 37, Number 6 (1966), 1554-1563.

Dates
First available: 27 April 2007

Permanent link to this document
http://projecteuclid.org/euclid.aoms/1177699147

JSTOR
links.jstor.org

Digital Object Identifier
doi:10.1214/aoms/1177699147

Mathematical Reviews number (MathSciNet)
MR202264

Zentralblatt MATH identifier
0144.40902

Citation

Baum, Leonard E.; Petrie, Ted. Statistical Inference for Probabilistic Functions of Finite State Markov Chains. The Annals of Mathematical Statistics 37 (1966), no. 6, 1554--1563. doi:10.1214/aoms/1177699147. http://projecteuclid.org/euclid.aoms/1177699147.


Export citation